Über Loxodromen auf Zylindern 2. Grades.

Walter Wunderlich

Monatshefte für Mathematik (1955)

  • Volume: 59, page 111-117
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wunderlich, Walter. "Über Loxodromen auf Zylindern 2. Grades.." Monatshefte für Mathematik 59 (1955): 111-117. <http://eudml.org/doc/176965>.

author = {Wunderlich, Walter},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry Euclidean spaces},
pages = {111-117},
title = {Über Loxodromen auf Zylindern 2. Grades.},
url = {http://eudml.org/doc/176965},
volume = {59},
year = {1955},

AU - Wunderlich, Walter
TI - Über Loxodromen auf Zylindern 2. Grades.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 111
EP - 117
KW - differential geometry Euclidean spaces
UR - http://eudml.org/doc/176965
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.